1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Nitric oxide and its possible implication in ME/CFS (Part 1 of 2)
Andrew Gladman explores the current and historic hypotheses relating to nitric oxide problems in ME/CFS. Part 1 of a 2-part series puts nitric oxide under the microscope and explores what it is, what it does and why it is so frequently discussed in the world of ME/CFS. Part 1 focuses...
Discuss the article on the Forums.

Bioprenine (black pepper extract) SSRI/ SRNI

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by thecatswhiskers, Aug 19, 2011.

  1. thecatswhiskers

    thecatswhiskers

    Messages:
    18
    Likes:
    0
    Hi,

    I've had a downturn on my health this last year and have stumbled across something I wonder which could be (even partly) to blame. I've noticed 2 of my supplements now contain something for absorption called 'Bioprenine' (a total of 8-13mg/ day) depending how much co enzyme q10 I take.
    I'm also on a antidepressant called Venlaflaxine and I've read the 2 shouldn't be taken together as the bioprenine blocks the CYP450 enzyme that breaks the medication down. You can get too high level of the antidepressant/ more side effects apparently if you mix the 2.
    I'm just wondering if a higher concentration of that and other medication could've contributed to my downturn. I recently took 3 weeks of Curcumin (another CYP450 inhibitor) and felt even worse which got me investigating.

    The manufacturer of the supplement involved is being very vague/ unhelpful as to whether it is more that a year or less than a year that that was added to the formula. I've tended to take the same COQ10 for years and hadn't noticed there had been an addition of the bioperine to the formula.

    Does anyone else have experience of this?

    I don't want to have a rebound depression either as coming off the bioprene will in effect lower the dose of my antidepressant? My depression has been bad this last week anyway and can't bear the though of it getting worse :(

    Any experience/ help / opinions anyone has I will be most grateful for :)

See more popular forum discussions.

Share This Page